CSpace  > 计算数学与科学工程计算研究所
A three-scale asymptotic expansion for predicting viscoelastic properties of composites with multiple configuration
Yang, Zhiqiang1,2; Sun, Yi1; Cui, Junzhi3; Ge, Jingran4
2019-07-01
Source PublicationEUROPEAN JOURNAL OF MECHANICS A-SOLIDS
ISSN0997-7538
Volume76Pages:235-246
AbstractA novel three-scale asymptotic expansion used to evaluate viscoelastic analysis of composites with multiple configuration is systematically studied. The heterogeneities of composite structures are described by periodic layout of unit cells on the microscale and mesoscale. Firstly, the three-scale asymptotic formulations based on homogenization approach and Laplace transform are established, and the local cell solutions in microscale and mesoscale are also defined. Further, two kinds of homogenized coefficients are derived by upscaling methods, and the homogenized equations are obtained on whole macroscopic domain. Also, the strain and stress fields are constructed as three-scale asymptotic solutions by assembling the unit cell solutions and homogenized solutions. Then, the finite element algorithms based on inverse Laplace transform and the three-scale asymptotic homogenization are proposed. Finally, some typical numerical results are employed to validate the presented approaches. They illustrate that the three-scale asymptotic approaches proposed in this paper are efficient and accurate for analyzing the viscoelastic problems of the composites with multiple configuration.
Keywordthree-scale asymptotic homogenization Viscoelastic problems Laplace transform
DOI10.1016/j.euromechsol.2019.04.016
Language英语
Funding ProjectNational Natural Science Foundation of China[11701123] ; National Natural Science Foundation of China[11802018] ; Fundamental Research Funds for the Central Universities
WOS Research AreaMechanics
WOS SubjectMechanics
WOS IDWOS:000472691600019
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34984
Collection计算数学与科学工程计算研究所
Corresponding AuthorYang, Zhiqiang; Ge, Jingran
Affiliation1.Harbin Inst Technol, Dept Astronaut Sci & Mech, Harbin 150001, Heilongjiang, Peoples R China
2.Columbia Univ, Dept Civil Engn & Engn Mech, New York, NY 10027 USA
3.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
4.Beijing Inst Technol, Inst Adv Struct Technol, Beijing 100081, Peoples R China
Recommended Citation
GB/T 7714
Yang, Zhiqiang,Sun, Yi,Cui, Junzhi,et al. A three-scale asymptotic expansion for predicting viscoelastic properties of composites with multiple configuration[J]. EUROPEAN JOURNAL OF MECHANICS A-SOLIDS,2019,76:235-246.
APA Yang, Zhiqiang,Sun, Yi,Cui, Junzhi,&Ge, Jingran.(2019).A three-scale asymptotic expansion for predicting viscoelastic properties of composites with multiple configuration.EUROPEAN JOURNAL OF MECHANICS A-SOLIDS,76,235-246.
MLA Yang, Zhiqiang,et al."A three-scale asymptotic expansion for predicting viscoelastic properties of composites with multiple configuration".EUROPEAN JOURNAL OF MECHANICS A-SOLIDS 76(2019):235-246.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Zhiqiang]'s Articles
[Sun, Yi]'s Articles
[Cui, Junzhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Zhiqiang]'s Articles
[Sun, Yi]'s Articles
[Cui, Junzhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Zhiqiang]'s Articles
[Sun, Yi]'s Articles
[Cui, Junzhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.